Items where Author is "Baculíková, Blanka"
Group by: Item Type | No Grouping Jump to: Article Number of items: 4. ArticleBaculíková, Blanka (2023) New monotonicity properties and oscillation of n-order functional differential equations with deviating argument. ELECTRONIC JOURNAL OF QUALITATIVE THEORY OF DIFFERENTIAL EQUATIONS, 2023 (30). pp. 1-10. ISSN 1417-3875 Džurina, Jozef and Baculíková, Blanka (2022) Oscillation of half-linear differential equations with mixed type of argument. Electronic Journal of Qualitative Theory of Differential Equations, 2022 (10). pp. 1-8. ISSN 1417-3875 Džurina, Jozef and Jadlovská, Irena and Baculíková, Blanka (2019) On asymptotic properties of solutions to third-order delay differential equations. Electronic Journal of Qualitative Theory of Differential Equations, 2019 (7). pp. 1-11. ISSN 1417-3875 Baculíková, Blanka (2019) Oscillatory behavior of the second order noncanonical differential equations. Electronic Journal of Qualitative Theory of Differential Equations, 2019 (89). pp. 1-11. ISSN 1417-3875 |